# SDR DALA2021120107399

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION SHEAR TIE LOCATED FR28 BTW STR 42R TO STR 41R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR PER A320 SRM 51-72-11. (2032279)
